# SDR 0000229906

- Difficulty date: January 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956N
- Make and model: Doug DC-9-31
- Aircraft serial: 47252
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Tail
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ARM AND CHARGE CIRCUIT BREAKER POPPED.  MAINTENANCE REPAIRED SHORTED WIRING AT CLAMP IN TAIL COMPARTMENT.  OPERATIONAL CHECK NORMAL.
